# SDR CA091127002

- Difficulty date: November 20, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Thielt TAE1250299
- Propeller: Mtprop MTV6A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Valve
- Part number: 057212E002801
- Condition: Leaking
- Location: Propeller
- Part time: 46 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED ON NOVEMBER 25, 2009 THAT DURING A TRAINING FLIGHT THE RT ENGINE EXPERIENCED A SEVERE POWER LOSS.  JUST PRIOR TO THIS INCIDENT ENGINE WAS NOTICED SURGING BETWEEN 50 AND 70 PERCENT POWER.  JUST AFTER THE INITIAL POWER LOSS THE ENGINE INADVERTENTLY RESTARTED BEFORE EXPERIENCING A SECOND SIGNIFICANT POWER LOSS.  WITH THE EXCEPTION OF "ALTERNATOR FAILURE", NO OTHER WARNINGS WERE NOTED THROUGHOUT.  CREW WAS NOT ABLE TO RESTART ENGINE, DECLARED AN EMERGENCY AND WERE ABLE TO LAND AT DEPARTURE AIRPORT WITHOUT FURTHER INCIDENT.  (TC NR 20091127002)
